ON REPRESENTATIONS BY EGYPTIAN FRACTIONS

被引:0
作者
Ambro, Florin [1 ]
Barcau, Mugurel [1 ]
机构
[1] Romanian Acad, Simion Stoilow Inst Math, POB 1-764, RO-014700 Bucharest, Romania
来源
REVUE ROUMAINE DE MATHEMATIQUES PURES ET APPLIQUEES | 2015年 / 60卷 / 03期
关键词
Egyptian fractions; log canonical models;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We bound the entries of the representations of a rational number as a sum of Egyptian fractions.
引用
收藏
页码:331 / 336
页数:6
相关论文
共 8 条
[1]  
Alexeev V., 1994, INT J MATH, V5, P779, DOI 10.1142/S0129167X94000395
[2]  
Curtis D.R., 1922, AM MATH MON, V29, P380
[3]  
Hacon C., 2014, ARXIV14121186
[4]   ACC for log canonical thresholds [J].
Hacon, Christopher D. ;
McKernan, James ;
Xu, Chenyang .
ANNALS OF MATHEMATICS, 2014, 180 (02) :523-571
[5]  
Kellogg O.D., 1921, AM MATH MON, V28, P300
[6]  
Kollar Janso, 1994, CONT MATH, V162, P261
[7]   BOUNDS FOR LATTICE POLYTOPES CONTAINING A FIXED NUMBER OF INTERIOR POINTS IN A SUBLATTICE [J].
LAGARIAS, JC ;
ZIEGLER, GM .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1991, 43 (05) :1022-1035
[8]  
Soundararajan K., 2005, ARXIVMATH0502247MATH